Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 14, NWS Milwaukee, WI

July 24, 2016Lafayette County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jul 24, 2016, 4:15 PM CDT for Lafayette County, Wisconsin. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jul 24, 2016, 4:15 PM CDT (21:15 UTC)
Expired
Jul 25, 2016, 11:00 AM CDT
In force
19 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River near Blanchardville (BCHW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

268 
WGUS43 KMKX 242115
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT SUN JUL 24 2016

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Wisconsin...

  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County


&& 
WIC065-250915-
/O.NEW.KMKX.FL.W.0014.160724T2115Z-160725T1600Z/
/BCHW3.1.ER.160724T1800Z.160724T2015Z.160725T0400Z.NO/
415 PM CDT SUN JUL 24 2016

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The East Branch Pecatonica River Near Blanchardville.
* At  3:15 PM Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall to below flood stage by 
  tonight.
* Impact...At 11.0 feet...Floodwaters cover a portion of Highway H 
  and floodwaters are into McKellar Park in Blanchardville.

&&
 
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Mon  Tue  Wed  Thu
Blanchardville  11.0   9.0  11.20 03 PM 07/24  11.2  7.1  4.7  4.6

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Blanchardville  11.20  03 PM 07/24    5.93      11.20 07 PM 07/24

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.

Blanchardville: 6 pm-midn  Sun Jul 24  0.34
Blanchardville: midn-6 am  Mon Jul 25  0.59
Blanchardville: 6 am-noon  Mon Jul 25  0.03
Blanchardville: noon-6 pm  Mon Jul 25  0.00

$$
3 follow-up statements
751 
WGUS83 KMKX 250202
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT SUN JUL 24 2016

...The flood warning continues for the following rivers in 
Wisconsin...
 
  East Branch Pecatonica River Near Blanchardville affecting Lafayette
  County 
 

&& 
WIC065-251402-
/O.EXT.KMKX.FL.W.0014.000000T0000Z-160725T1657Z/
/BCHW3.1.ER.160724T1800Z.160725T0015Z.160725T0457Z.NO/
902 PM CDT SUN JUL 24 2016

The Flood Warning continues for
  The East Branch Pecatonica River Near Blanchardville.
* At  7:15 PM Sunday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 11.0 feet...Floodwaters cover a portion of Highway H 
  and floodwaters are into McKellar Park in Blanchardville.

&&
 
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Mon  Tue  Wed  Thu
Blanchardville  11.0   9.0  11.45 07 PM 07/24   7.1  4.7  4.6  4.6

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Blanchardville  11.45  07 PM 07/24    5.61      10.90 01 AM 07/25

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.

Blanchardville: 6 pm-midn  Sun Jul 24  0.00
Blanchardville: midn-6 am  Mon Jul 25  0.00
Blanchardville: 6 am-noon  Mon Jul 25  0.00
Blanchardville: noon-6 pm  Mon Jul 25  0.00
498 
WGUS83 KMKX 251005
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT MON JUL 25 2016

...The flood warning continues for the following rivers in 
Wisconsin...
 
  East Branch Pecatonica River Near Blanchardville affecting Lafayette
  County 
 

&& 
WIC065-252205-
/O.EXT.KMKX.FL.W.0014.000000T0000Z-160726T0300Z/
/BCHW3.1.ER.160724T1800Z.160725T0500Z.160725T1500Z.NO/
505 AM CDT MON JUL 25 2016

The Flood Warning continues for
  The East Branch Pecatonica River Near Blanchardville.
* At  3:15 AM Monday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 11.0 feet...Floodwaters cover a portion of Highway H 
  and floodwaters are into McKellar Park in Blanchardville.

&&
 
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Tue  Wed  Thu  Fri
Blanchardville  11.0   9.0  11.30 03 AM 07/25   9.3  5.2  4.6  4.6

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Blanchardville  11.56  12 AM 07/25    2.23      11.20 07 AM 07/25

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.

Blanchardville: 6 pm-midn  Mon Jul 25  0.00
Blanchardville: midn-6 am  Tue Jul 26  0.00
Blanchardville: 6 am-noon  Tue Jul 26  0.00
Blanchardville: noon-6 pm  Tue Jul 26  0.00
442 
WGUS83 KMKX 251441
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CDT MON JUL 25 2016

...The flood warning is cancelled for the following rivers in 
Wisconsin...
 
  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County
 

&& 
WIC065-251511-
/O.CAN.KMKX.FL.W.0014.000000T0000Z-160726T0300Z/
/BCHW3.1.ER.160724T1800Z.160725T0500Z.160725T0945Z.NO/
941 AM CDT MON JUL 25 2016

The Flood Warning is cancelled for
  The East Branch Pecatonica River Near Blanchardville.
* At  8:15 AM Monday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  4:45 AM Monday.
* Forecast...The river will continue to fall to 4.9 feet by tomorrow 
  morning.
* Impact...At 10.0 feet...Floodwaters touch Highway H and the outer 
  parts of McKellar Park in Blanchardville.

&&
 
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 am...
Location       stage  stage    stage/time       Tue  Wed  Thu  Fri
Blanchardville  11.0   9.0  10.07 08 AM 07/25   4.9  4.6  4.6  4.6

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Blanchardville  11.56  12 AM 07/25   -0.42       9.10 01 PM 07/25

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Blanchardville: 6 am-noon  Mon Jul 25  0.00
Blanchardville: noon-6 pm  Mon Jul 25  0.00
Blanchardville: 6 pm-midn  Mon Jul 25  0.00
Blanchardville: midn-6 am  Tue Jul 26  0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jul 24, 3:13 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 24, 3:13 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
313 PM CDT SUN JUL 24 2016

.TONIGHT AND MONDAY...Forecast Confidence...High

Showers/storms will exit the southeast late this afternoon to early
evening. Could see a strong to severe storm through late afternoon,
but window of opportunity will be small with the approaching front.
Skies are then expected to clear out this evening and overnight as
high pressure builds in behind the front.

Should be a pleasant day Monday under the high, with temperatures
back toward normal values and lower dewpoints.

.MONDAY NIGHT THROUGH TUESDAY...Forecast Confidence...High

High pressure will dominate the region bringing quiet weather. It
will be overhead on Tuesday morning. The NAM is showing some fog in
the suceptible areas but its dewpoints look a litlte overdone. A
lake breeze will keep the lakeshore areas a little cooler Tuesday
and Wednesday.

.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM

There will be thunderstorm chances throughout this time period as
series of shortwaves move across the region. Southwest flow will
bring an increase in moisture with dewpoints rising into the mid to
upper 60s Wednesday and Thursday and PWs increasing to at least 1.6
starting on Wednesday. So heavy rain is possible with any
thunderstorms. Low pressure will move across southern Wisconsin or
northern Illinois but there is significant differences in timing. It
is accompanied by a strong shortwave shown by the GFS.
Later in this period there is limited cape at times.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
Another stronger shortwave drops through late in the week so slight
chance of precip continues through Saturday. By Sunday mid level
ridging develops across the plains and starts to shift into
Wisconsin bringing dry weather.

&&

.AVIATION/00Z TAFS/...
A few lingering MVFR ceilings should mix to VFR by late afternoon.
Showers/storms will exit the southeast late this afternoon to early
evening. Could see a strong to severe storm through late afternoon,
but window of opportunity will be small with the approaching front.

Skies will clear out this evening and overnight as high pressure
builds in behind the departing cold front. Quiet weather is then
expected Monday under the high.

&&

.MARINE...
Will see some fog at times into late afternoon until winds become
southwest. Main focus of fog near the shore is from Port Washington
northward, though fog farther from shower is possible elsewhere.

Could see a few wind gusts to 25 knots through late afternoon.

There will be a chance of storms through late afternoon, with it
turning dry by evening. Quiet weather is then expected Monday under
high pressure.

&&

.MKX Watches/Warnings/Advisories...
WI...HEAT ADVISORY until 7 PM CDT this evening for WIZ058-059-063>066-
     068>072.

LM...None.
&&

TONIGHT/Monday AND AVIATION/MARINE...DDV
Monday NIGHT THROUGH Sunday...Marquardt
Hazardous weather outlook, Jul 24, 3:58 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT SUN JUL 24 2016

WIZ046-047-051-052-056>060-062>072-252100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
358 PM CDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF SOUTHEAST AND A
PORTION OF SOUTH CENTRAL WISCONSIN DUE TO THE PROLONGED 4 DAY
PERIOD WITH HIGHEST HEAT INDEX VALUES OVER 95. HEAT INDEX VALUES
OF 100 TO 104 WILL CONTINUE THROUGH THE AFTERNOON.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER SOUTHEAST
AND PORTIONS OF SOUTH CENTRAL WISCONSIN WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY RISK. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR RACINE...KENOSHA...AND EASTERN WALWORTH
COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON.

LMZ643>646-252100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS FROM MILWAUKEE
NORTH AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF
MILWAUKEE.

SOUTHWEST WINDS GUSTS MAY APPROACH SMALL CRAFT ADVISORY LEVELS
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH
FRIDAY.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 24, 11:06 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 AM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 S MOUNT HOREB         42.99N 89.74W
07/24/2016  M2.68 INCH       DANE               WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       4 W MADISON             43.08N 89.46W
07/24/2016  M2.25 INCH       DANE               WI   COCORAHS

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       1 S COLUMBUS            43.32N 89.01W
07/24/2016  M1.85 INCH       COLUMBIA           WI   COCORAHS

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       2 NE DARLINGTON         42.70N 90.09W
07/24/2016  M2.35 INCH       LAFAYETTE          WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       7 NE MINERAL POINT      42.93N 90.09W
07/24/2016  M2.94 INCH       IOWA               WI   COCORAHS

            24-HOUR TOTAL.

&&

JTS
Special weather statement, Jul 24, 2:13 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN JUL 24 2016

WIZ066-071-072-242000-
MILWAUKEE-RACINE-KENOSHA-
213 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MILWAUKEE AND
NORTHEASTERN RACINE COUNTIES...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR UNION GROVE...
MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RACINE...OAK CREEK...MOUNT PLEASANT...SOUTH MILWAUKEE...STURTEVANT...UNION
GROVE...WIND POINT...CALEDONIA...ELMWOOD PARK...NORTH BAY...NORTH CAPE AND
FRANKSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4276 8777 4271 8777 4269 8778 4266 8807
      4278 8816 4293 8785 4292 8784 4288 8785
      4285 8783 4284 8781 4278 8775
TIME...MOT...LOC 1912Z 246DEG 17KT 4275 8803

JTS
Special weather statement, Jul 24, 2:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT SUN JUL 24 2016

WIZ071-072-242030-
RACINE-KENOSHA-
255 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RACINE AND KENOSHA
COUNTIES...

AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PADDOCK LAKE...
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...UNION
GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...WIND POINT...EAGLE LAKE...
BROWNS LAKE...CALEDONIA...SALEM...BURLINGTON...BRISTOL...ELMWOOD PARK...
NORTH BAY...NEW MUNSTER AND KANSASVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.

LAT...LON 4267 8827 4280 8777 4278 8775 4276 8777
      4271 8777 4267 8779 4266 8781 4261 8782
      4259 8781 4254 8781 4250 8820
TIME...MOT...LOC 1955Z 253DEG 14KT 4261 8814

JTS
Special weather statement, Jul 24, 3:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SUN JUL 24 2016

WIZ071-072-242100-
RACINE-KENOSHA-
347 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RACINE AND
NORTHEASTERN KENOSHA COUNTIES...

AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RACINE...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...STURTEVANT...WIND POINT...ELMWOOD PARK
AND NORTH BAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.

LAT...LON 4276 8777 4271 8777 4268 8779 4267 8781
      4261 8782 4259 8781 4256 8781 4258 8790
      4272 8793 4279 8775 4278 8775
TIME...MOT...LOC 2047Z 252DEG 20KT 4267 8777

JTS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:01 PM CDTSpecial Weather StatementMKXJefferson, Rock29 min
Jul 24, 1:18 AM CDTSpecial Weather StatementMKXMarquette27 min
Jul 24, 2:46 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan29 min
Jul 24, 3:16 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan29 min
Jul 24, 3:48 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jul 24, 4:19 AM CDTSpecial Weather StatementMKXSheboygan26 min
Jul 24, 4:50 AM CDTSpecial Weather StatementMKXSheboygan25 min
Jul 24, 8:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
Jul 24, 9:17 AM CDTSpecial Weather StatementMKXSheboygan43 min
Jul 24, 2:13 PM CDTSpecial Weather StatementMKXMilwaukee, Racine47 min
Jul 24, 2:52 PM CDTSpecial Marine WarningMKX53 min
Jul 24, 2:55 PM CDTSpecial Weather StatementMKXKenosha, Racine35 min
Jul 24, 3:05 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine25 min
Jul 24, 3:15 PM CDTSpecial Marine WarningMKX60 min
Jul 24, 3:30 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine15 min
Jul 24, 3:47 PM CDTSpecial Weather StatementMKXKenosha, Racine13 min

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.